# SDR ASAA2013101596182

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 25,216 hours, 7,968 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT CARGO FIRE DETECTOR WILL NOT TEST.  ACFT GROUNDED. COULD NOT DUPLICATE. NO HISTORY 90 DAYS. ETOPS SIGNIFICANT SYS GROUND VERIFICATION ACCOMPLISHED IAW MM 26-16-00-710-801. TEST PASSED.
